# SDR IPXA2024022780878

- Difficulty date: February 27, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 26,257 hours, 16,097 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHEN CLOSEING THE CARGO DOOR A PUNGENT SMELL STARTED BY THE CREW ENTRY DOOR. IT WAS HARD TO BREATHE WITHOUT COUGHING. SUSPECT HYD FLUID.  OPEN
